Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diagnosed with fibromylagia, severe vit D deficiency. Prescribed Aleve, Hydrocodone, still getting worse, unable to lift legs. Solution ?

I am having some scary symptoms and am not sure what is wrong or what to do. I am a 34 year old female - diagnosed 7-8 years ago with fibromyalgia - widespread pain, weakness, fatigue , highly sensitive to temps. Early 2012 I began having increased pain and memory/cognitive difficulties - not being able to remember simple object names, etc. I saw a neurologist - performed sleep study and lab work - showed severe vitamin D deficiency (my level was 4) and that I was not getting enough REM sleep, also positive ANA followed by positive RNP antibodies . These last tests were Dec. and Jan. Now 5 days ago I started having worse than normal (for me) back pain making it painful to walk. This got much worse 2 days ago - I called my PCP office afterhours and spoke with one of the doctors and he believed I had pulled muscles and prescribed Aleve 2 times per day, 7.5 mg. Hydrocodone every 4 hrs as needed, and heat. I did as he said and have only gotten worse. Since yesterday I can barely stand or walk. Can not lift my legs, need to slide my feet to walk . I have had to crawl to my livingroom because my legs feel like they can not hold me up. I need answers. Please help....
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello.Fibromyalgia is a pathology that can cause severe pain, weakness, extreme fatigue, loss of joint function but if you have not improved with potent analgesic (opiate derivatives),I think you need to be seen by an emergency physician.He will examine you and will request,if he deems it aproppiate, additional test to rule out other patologies.
I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor